# SDR SWAA2020032332543

- Difficulty date: March 18, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 37,422 hours, 22,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL STIFFENER CRACKED STA 663 LBL 24 / REMOVED AND REPLACED LH WHEEL WELL STIFFENER AT STA 663 I.A.W SRM 51-40-02
